Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 386459, 5 pages
http://dx.doi.org/10.1155/2014/386459
Research Article

The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative

1Department of Mathematics, Handan College, Handan, Hebei 056004, China
2College of Science, Hebei United University, Tangshan 063009, China
3College of Mechanical Engineering, Yanshan University, Qinhuangdao 066004, China
4Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar 47415-416, Iran

Received 25 October 2013; Accepted 7 November 2013; Published 8 January 2014

Academic Editor: Abdon Atangana

Copyright © 2014 Chun-Guang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chun-Guang Zhao, Ai-Min Yang, Hossein Jafari, and Ahmad Haghbin, “The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, Article ID 386459, 5 pages, 2014. https://doi.org/10.1155/2014/386459.